Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

whats a good bc pill, that has low estrogen and won't cause weight gain?

Answer Question
 
Anonymous

Asked by Anonymous at 8:07 PM on Mar. 12, 2009 in Health

Answers (9)
  • I've been taking Kariva for about 4 months now and it seems to be working great.
    Anonymous

    Answer by Anonymous at 8:08 PM on Mar. 12, 2009

  • thank you, has it made you gain weight? im terrified of that?
    Anonymous

    Answer by Anonymous at 8:09 PM on Mar. 12, 2009

  • Nope, not at all.
    Anonymous

    Answer by Anonymous at 8:10 PM on Mar. 12, 2009

  • I used nuvaring and loved loved loved it
    Babylove76

    Answer by Babylove76 at 8:17 PM on Mar. 12, 2009

  • no pills to remember everyday, no period, no weight gain and 100% effective....nothing else worked.
    Babylove76

    Answer by Babylove76 at 8:18 PM on Mar. 12, 2009

  • I don't know how you feel about pill alternatives, but I am on the Nuva Ring, it constantly releases a low dose estrogen into your system, I did not gain any weight, have had no crazy mood swings, my periods have been lighter with no cramping at all. You put it in, leave it for 3 weeks, then take it out for a week so you have your period, then put a new one in (into your vagina)
    CarolynBarnett

    Answer by CarolynBarnett at 8:18 PM on Mar. 12, 2009

  • Oh, and no its not 100% effective, nothing is besides abstinence. But it is just as effective as the pill.
    CarolynBarnett

    Answer by CarolynBarnett at 8:19 PM on Mar. 12, 2009

  • before my hubby got his vasectomy i used nuvaring. no weight gain.
    Vanessannd

    Answer by Vanessannd at 9:11 PM on Mar. 12, 2009

  • I am using Yasmin pills, and so far have not been gaining any weight, however i do notice some spots/pigmentation on my face, wonder this is the side effects of the pills? if you are looking for an answer, you can try visiting this website http://www.medicationreview.net/ they provide useful information on absolutely all health-related problems.

    tina_c828

    Answer by tina_c828 at 2:21 AM on Mar. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Period after the pill?

Next question overall (Pregnancy)
what could this be??

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN